# SDR SWAA091089

- Difficulty date: February 10, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 4,918 hours, 2,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP LOOSE AT FWD CABIN.  REMOVED AND REPLACED EEPLS PER MM.
